MAUDE Adverse Event Report: CREGANNA MEDICAL ALSO D.B.A CREGANNA TACTX MEDICAL LOTUS INTRODUCER SET; INTRODUCER CATHETER

CREGANNA MEDICAL ALSO D.B.A CREGANNA TACTX MEDICAL LOTUS INTRODUCER SET; INTRODUCER CATHETER
Model Number H749NTR200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 07/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The compliant device was not returned to creganna medical for review at the time this report was completed.As the complaint device was not returned to creganna medical, it was therefore not possible to carry out any dimensional, functional, visual or microscopic examination on the device.As such, the reported issue cannot be confirmed.Should the device be returned at a later date, a follow up mdr report will be filed with the fda.A review of risk management documentation was completed.There is no indication of a potential processing or design failure associated with this complaint.Based on a review of the risk documentation and information available, no updates are required to the risk documentation for the lotus introducer sheath device.A review of the manufacturing documentation for lot# 526318 and all of its subcomponents was completed and found that the device met its material, assembly and product specifications at the time of release to distribution.The review of the router and subsequent sub assembly routers did not highlight any anomalies.The complaint reported failure mode classification has been assigned as "lotus - patient - vessel dissection" with a secondary as reported classification of lotus - patient - death.Note: based on the additional information received and the secondary as reported classification an additional clinical review will be conducted.On receiving the clinical review, a follow up mdr will be filed with the fda to include this review.As of 04th of sept 2019, when the review was completed, there was one other complaint associated with the reported lot number 526318, for a similar reported issue i.E.Patient - vessel dissection.From the information available, there is no evidence present to indicate that the device was not used per the directions for use/product label.Following the investigation conclusion, the compliant analysed classification is assigned as 'product not returned - complaint unable to confirm.' the most probable root cause with rationale based on the complaint review and the event description for this complaint is the primary classification as lotus - patient - vessel dissection cannot be confirmed.The probable investigation conclusion code assigned to this complaint is 'known inherent risk of device'.Which is defined as 'reported adverse event known and documented in the labelling (including both short or long term known complications or adverse reactions'.This complaint has been escalated to the quality management team.Creganna will continue to monitor for these types of complaints.
 
Event or Problem Description
Complaint description received at creganna medical is as follows: event description: per gfe response, it was reported that: the dissection was caused by the lotus introducer sheath (lis) which comes with the lotus valve as a bundle.It was reported that: the device was well and great.Coming out, the patient did had a vascular complication.Dissection of the iliac.Event date: (b)(6) 2019.Additional information received on 6th of august 2019 is as follows: what is the cause of the iliac dissection? calcified small vessel sheath dissection.How was the iliac dissection treated? they stented the vessel.What is the name of the 2nd physician involved in the case? dr (b)(6).Is there media available that captures the event? yes.What is the patient's current condition and prognosis? discharged home the hospital.On (b)(6) 2019 phone conversation with sales rep: lis - l lot # is 526318.Media has not yet been obtained.Physician is currently out of the country until next week.Post stenting, there was still a proximal dissection that did not stop bleeding.The patient went to surgery.The patient (she) was able to be discharged on an unspecified date.The patient returned on an unspecified date with thrombosis.The patient's family opted for no aggressive treatment and the patient passed away the next day.Note: this event was initially reported against another bsc product.An mdr was submitted by bsc to the fda under 2134265-2019-08112.
 
Event or Problem Description
Complaint description received at creganna medical is as follows: "event description: per gfe response, it was reported that: the dissection was caused by the lotus introducer sheath (lis) which comes with the lotus vavle as a bundle.It was reported that: the device was well and great.Coming out, the patient did had a vascular complication.Dissection of the iliac.Event date: (b)(6) 2019.Additional information received on 6th of august 2019 is as follows: 1.What is the cause of the iliac dissection? calcified small vessel sheath dissection 2.How was the iliac dissection treated? they stented the vessel 3.What is the name of the 2nd physician involved in the case? (b)(6).4.Is there media available that captures the event? yes 5.What is the patient's current condition and prognosis? discharged home the hospital.(b)(6) 2019 phone conversation with sales rep: lis - l lot # is 526318.Media has not yet been obtained.Physician is currently out of the country until next week.Post stenting, there was still a proximal dissection that did not stop bleeding.The patient went to surgery.The patient (she) was able to be discharged on an unspecified date.The patient returned on an unspecified date with thrombosis.The patient's family opted for no aggressive treatment and the patient passed away the next day.Note: this event was initially reported against another bsc product.An mdr was submitted by bsc to the fda under 2134265-2019-08112.
 
Additional Manufacturer Narrative
This follow up mdr is being filed due to creganna clinician review of this complaint received.The clinician requested to see imaging, including any that might have been done during surgery or any follow-up imaging prior to discharge or when readmitted, the discharge medications, discharge summary and admission note from the second admission.However, we have not been not been able to be obtain this data to date.Should additional information be received at a later date, a follow up mdr will be filed with the fda with the information.

Brand Name
LOTUS INTRODUCER SET
Common Device Name
INTRODUCER CATHETER
Manufacturer (Section D)
CREGANNA MEDICAL ALSO D.B.A CREGANNA TACTX MEDICAL
parkmore west
galway, H91 V N2T
EI  H91 VN2T
MDR Report Key8965545
Report Number3004193842-2019-00013
Device Sequence Number14105685
Product Code DYB
UDI-Device Identifier05391526210116
UDI-Public(01)05391526210116(17)210104(10)526318
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K140338
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/04/2021
Device Model NumberH749NTR200
Device Catalogue NumberLIS-L
Device Lot Number526318
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/05/2019
Supplement Date Received by Manufacturer08/05/2019
Initial Report FDA Received Date09/05/2019
Supplement Report FDA Received Date10/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Required Intervention;